Urmăriți
Fritz Gesztesy
Fritz Gesztesy
Professor of Mathematics, Baylor University, Waco, Texas
Adresă de e-mail confirmată pe baylor.edu - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Solvable models in quantum mechanics
S Albeverio, F Gesztesy, R Hoegh-Krohn, H Holden
Springer Science & Business Media, 2012
28402012
Soliton Equations and their Algebro-Geometric Solutions: Volume 1,(1+ 1)-Dimensional Continuous Models
F Gesztesy, H Holden
Cambridge University Press, 2003
5332003
On matrix–valued Herglotz functions
F Gesztesy, E Tsekanovskii
Mathematische Nachrichten 218 (1), 61-138, 2000
3302000
Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum
F Gesztesy, B Simon
Transactions of the American Mathematical Society 352 (6), 2765-2787, 2000
3092000
Weakly coupled bound states in quantum waveguides
W Bulla, F Gesztesy, W Renger, B Simon
Proceedings of the American mathematical society 125 (5), 1487-1495, 1997
2331997
A new approach to inverse spectral theory, II. General real potentials and the connection to the spectral measure
F Gesztesy, B Simon
Annals of mathematics, 593-643, 2000
1682000
One-dimensional Schrödinger operators with interactions singular on a discrete set.
W Kirsch, F Gesztesy
De Gruyter 1985 (362), 28-50, 1985
1591985
m-functions and inverse spectral analysis for finite and semi-infinite Jacobi matrices
F Gesztesy, B Simon
Journal d’Analyse Mathématique 73 (1), 267-297, 1997
1551997
Weyl–Titchmarsh 𝑀-function asymptotics, local uniqueness results, trace formulas, and Borg-type theorems for Dirac operators
S Clark, F Gesztesy
Transactions of the American Mathematical Society 354 (9), 3475-3534, 2002
1532002
Weyl-Titchmarsh theory for Sturm-Liouville operators with distributional potentials
J Eckhardt, F Gesztesy, R Nichols, G Teschl
arXiv preprint arXiv:1208.4677, 2012
1482012
On spectral theory for Schrödinger operators with strongly singular potentials
F Gesztesy, M Zinchenko
Mathematische Nachrichten 279 (9‐10), 1041-1082, 2006
1472006
Exactly solvable models of sphere interactions in quantum mechanics
JP Antoine, F Gesztesy, J Shabani
Journal of Physics A: Mathematical and General 20 (12), 3687, 1987
1441987
Deficiency indices and singular boundary conditions in quantum mechanics
W Bulla, F Gesztesy
Journal of mathematical physics 26 (10), 2520-2528, 1985
1421985
Algebro-geometric solutions of the Camassa–Holm hierarchy
F Gesztesy, H Holden
Revista Matemática Iberoamericana 19 (1), 73-142, 2003
1352003
The xi function
F Gesztesy, B Simon
1321996
Picard potentials and Hill's equation on a torus
F Gesztesy, R Weikard
Acta Mathematica 176 (1), 73-107, 1996
1291996
Algebro-geometric quasi-periodic finite-gap solutions of the Toda and Kac-van Moerbeke hierarchies
W Bulla
American Mathematical Soc., 1998
1271998
A description of all self-adjoint extensions of the Laplacian and Kreĭn-type resolvent formulas on non-smooth domains
F Gesztesy, M Mitrea
Journal d'Analyse Mathématique 113 (1), 53-172, 2011
1202011
Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies-an analytic approach
F Gesztesy, R Weikard
Bulletin of the American Mathematical Society 35 (4), 271-317, 1998
1191998
New analytically solvable models of relativistic point interactions
F Gesztesy, P Šeba
letters in mathematical physics 13, 345-358, 1987
1191987
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20